# SDR USAASB02223

- Difficulty date: December 17, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT SEAT 10, LEFT SIDE, INOPERATIVE.  MAINTENANCE RECONNECTED THE PLUG UNDER SEAT FRAME AT SEAT 10, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
